Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
508 Posts
Hey, all.

I was just prescribed 75mg capsules of Effexor yesterday. I'm not very well-versed in medications but I have already felt two distinct effects from the Effexor.

Six hours after taking the medication, I had a bout of euphoria. It lasted for about an hour of so before tapering off slowly. I've also had a loss of libido, which is more a negative symptom than anything.

I thought that maybe the negative effects of the medication would come quicker than the positive ones for sure, but it seems weird that I had them within 12 hours of taking the meds.

Has anyone had experiences with this?
 

·
Registered
Joined
·
122 Posts
During my dp/dr i was prescribed Cipralexa, Cymbalta, Zoloft, anti psychotis and also EFEXOR. The Effexor i had to quit because it gave me more anxiety could not sleep, heart pounding...called my psychiatrist and he suggested to double the dosage....that did not make any sense to me.

I took Flaunxol (flupentixol) for a couple of years, it did help me in the beginning when i was also suicidal.

But it s finding out what works for you and what doesn t right?
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top